# SDR SWIA2018042344573

- Difficulty date: April 4, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N8965E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7965
- Aircraft time: 22,937 hours, 22,758 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Gouged
- Location: Bs 618
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOOR BEAM LBL27 HAS GOUGE ON OB FLANGE AT FS618.  (C-CHECK) RO: 04/20/2018 BLENDED GOUGE DAMAGE ON CARGO FLOOR BEAM AT LBL 27 ON OB FLANGE AT FS618 IAW SRM AND REO. NDT PERFORMED WITH NO DEFECTS NOTED.
